# SDR UHLA2011102600350

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 17,859 hours, 10,129 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT DOOR SLIDE ARM DISARM INDICATION SHOWS ONLY ARMED INDICATION.  ADJUSTED R2 DOOR ARM DISARM INDICATION ROD IAW EMB 170 MM 52-42-00.  OPS CHECK GOOD.
